# SDR 20010323CW004

- Difficulty date: February 27, 2001
- Submitted: March 23, 2001
- Operation: General aviation
- Aircraft: N2048A
- Make and model: Beech B19
- Aircraft serial: MB904
- Engine: Lyc O320*
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 1693800297
- Part serial: 669
- Condition: Defective
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FOUND MULITUDE OF (AIR) POCKETS AND AIRCRAFT SHIMMIED EXCESSIVELY ON LANDING AND TAXI.
